Linear periodic boundary-value problem for a second-order hyperbolic equation. I

Authors

  • N. H. Khoma

Abstract

In three spaces, we obtain exact classical solutions of the boundary-value periodic problem u tta 2 u xx=g(x,t), u(0,t)=u(π,t)=0, u(x,t+T)=u(x,t)=0, x,t∈ĝ

Published

25.11.1998

Issue

Section

Research articles

How to Cite

Khoma, N. H. “Linear Periodic Boundary-Value Problem for a Second-Order Hyperbolic Equation. I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 11, Nov. 1998, pp. 1537–1544, https://umj.imath.kiev.ua/index.php/umj/article/view/4806.